MathSciNet Relay Station
MathSciNet bibliographic data
MR2262142 11G05 (11N05 11P55)
James, Kevin; Yu, Gang Average Frobenius distribution of elliptic curves. Acta Arith. 124 (2006), no. 1, 79–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement